# SDR TWAA0008302

- Difficulty date: May 16, 2000
- Submitted: May 25, 2000
- Operation: Air carrier
- Aircraft: N921L
- Make and model: Doug DC-9-32
- Aircraft serial: 47107
- Aircraft time: 80,344 hours, 86,616 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP16, FOUND RT FRAME FS 658 HAS FIELD REPAIR ON EDGE STR 19R.  ACCOMPLISHED A HIGH FREQUENCY EDDY CURRENT INSPECTION OF THE AREA PER TWA NDT 51-00-03 PART 6.  CRACK CONTAINED.  INSTALLED DOUBLER PER SRM 53-03 FIG 16 & 51- 60-0 PG 11.  OP16   05-16-00   MCI.
